# SDR AALA202105099006

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 24,601 hours, 10,264 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Aft Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR DIFFICULT TO OPEN/CLOSE AND LOCK IN FLIGHT. RIGHT AFT LAVATORY DOOR LATCH ADJUSTED IAW AMM 25-00-00.
